Jump to content

Photo

Epiduo, Minocycline, Oxy-Wash And L'oreal Moisturizer Treatment?

acne treatment burning

2 replies to this topic

#1 NWNINA

NWNINA

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 27-February 14

Posted 27 February 2014 - 04:17 PM

Ok. So I'm a 22 year old female who has always struggled with acne and decided to go to a dermatologist. I always used over the counter products but they never worked. I have acne on my face, neck, back, chest and buttocks. A lot I know.

 

He prescribed Epiduo once a day (by night on my affected areas), Minocycline once a day with food (which I take by night too), Oxy wash two times a day and to keep using my old Moisturizer L'oreal Ideal Moisture Sensitive Skin with SPF by day.

So the first time was great. Didn't feel any pain or anything from the Epiduo. The second time, I felt a slight tingling near my nose but shrugged it off. But Right now, its the day after that second night of Epiduo.  I washed with oxy and felt my face really dry, continued like always to use my moisturizer and it burned!! A LOT!!

So, should I change the moisturizer? or use it two times a day, after putting epiduo? Or change my Oxy wash since it contains Salicylic Acid?

 

 



#2 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 133
About Me
  • Gender:Female
  • Location:Wisconsin. Where else? ;)
  • Interests:Reading, writing, playing video games and bird watching.
  • Joined: 23-November 12

Posted 27 February 2014 - 07:23 PM

Ok. So I'm a 22 year old female who has always struggled with acne and decided to go to a dermatologist. I always used over the counter products but they never worked. I have acne on my face, neck, back, chest and buttocks. A lot I know.

 

He prescribed Epiduo once a day (by night on my affected areas), Minocycline once a day with food (which I take by night too), Oxy wash two times a day and to keep using my old Moisturizer L'oreal Ideal Moisture Sensitive Skin with SPF by day.

So the first time was great. Didn't feel any pain or anything from the Epiduo. The second time, I felt a slight tingling near my nose but shrugged it off. But Right now, its the day after that second night of Epiduo.  I washed with oxy and felt my face really dry, continued like always to use my moisturizer and it burned!! A LOT!!

So, should I change the moisturizer? or use it two times a day, after putting epiduo? Or change my Oxy wash since it contains Salicylic Acid?

 

Are you sure you're applying a pea-sized amount of Epiduo? It's super tempting to apply more, I know.

 

Discontinue the wash. Get a better moisturizer like Aquaphor.



#3 Est97

Est97

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 10-March 14

Posted 10 March 2014 - 02:51 PM

I recommend using epiduo every second night or until burning sensation lessens, I remember the first week of using epiduo, my face was burning everytime I applied moisturiser but I kept doing it because I thought that using epiduo very night would help my acne... It doesn't. Just allow your skin to get used to epiduo by using a pea sized amount every second night or so and then once your skin has gotten used to it, you can then apply it every night




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users